Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 7, Issue 3, Pages 201-212
http://dx.doi.org/10.1080/1026022021000001472

Theory of hypernumbers and extrafunctions: Functional spaces and differentiation

Department of Mathematics, University of California, Los Angeles, 405 Hilgard Ave., Los Angeles 90095, CA, USA

Received 15 August 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mark Burgin, “Theory of hypernumbers and extrafunctions: Functional spaces and differentiation,” Discrete Dynamics in Nature and Society, vol. 7, no. 3, pp. 201-212, 2002. https://doi.org/10.1080/1026022021000001472.